Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Northern Indiana

June 4, 2017Kosciusko County, Marshall County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2017, 5:44 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2017, 5:44 PM EDT (21:44 UTC)
Expired
Jun 4, 2017, 6:20 PM EDT
In force
36 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kosciusko County, IN, Marshall County, IN

The radar

The Northern Indiana radar (KIWX), 28 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1679 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS53 KIWX 042144
SVRIWX
INC085-099-042230-
/O.NEW.KIWX.SV.W.0068.170604T2144Z-170604T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
544 PM EDT SUN JUN 4 2017

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Central Kosciusko County in north central Indiana...
  Southeastern Marshall County in north central Indiana...

* Until 630 PM EDT

* At 544 PM EDT, a severe thunderstorm was located near Bourbon, or
  10 miles west of Warsaw, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Warsaw, Winona Lake, Bourbon, North Webster, Pierceton, Mentone,
  Tippecanoe, Etna Green, Leesburg, Claypool, Burket, Sidney, Big
  Barbee Lake, Monoquet, Hoffman Lake, Atwood, Irish Lake, Old Tip
  Town, Little Chapman Lake and Oswego.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4121 8622 4134 8614 4136 8569 4109 8570
TIME...MOT...LOC 2144Z 276DEG 25KT 4128 8605 

HAIL...1.00IN
WIND...60MPH
 
$$

SLL
2 follow-up statements
958 
WWUS53 KIWX 042201
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
601 PM EDT SUN JUN 4 2017

INC099-042209-
/O.CAN.KIWX.SV.W.0068.000000T0000Z-170604T2230Z/
Marshall IN-
601 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled. If you 
observered penny size hail or larger or any wind damage...please 
report to law enforcement for relay to the National Weather Service.

LAT...LON 4117 8605 4130 8605 4135 8570 4109 8570
TIME...MOT...LOC 2159Z 276DEG 25KT 4127 8590 

$$

INC085-042230-
/O.CON.KIWX.SV.W.0068.000000T0000Z-170604T2230Z/
Kosciusko IN-
601 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL KOSCIUSKO COUNTY...

At 559 PM EDT, a severe thunderstorm was located near Atwood, moving 
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Warsaw, Winona Lake, North Webster, Pierceton, Mentone, Etna Green,
Leesburg, Claypool, Burket, Sidney, Big Barbee Lake, Little Chapman
Lake, Oswego, Monoquet, Hoffman Lake, Atwood, James Lake, Irish Lake,
Palestine and Sechrist Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to 
localized flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 4117 8605 4130 8605 4135 8570 4109 8570
TIME...MOT...LOC 2159Z 276DEG 25KT 4127 8590 

HAIL...1.00IN
WIND...60MPH
 
$$

SLL
846 
WWUS53 KIWX 042220
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
620 PM EDT SUN JUN 4 2017

INC085-042228-
/O.CAN.KIWX.SV.W.0068.000000T0000Z-170604T2230Z/
Kosciusko IN-
620 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KOSCIUSKO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds to 45 
mph...pea size hail and heavy rain are still possible with this 
thunderstorm.

If you observed wind damage or hail...please report it to the 
National Weather Service or contact your nearest law enforcement 
agency. They will relay your report.

LAT...LON 4117 8605 4130 8605 4135 8570 4109 8570
TIME...MOT...LOC 2217Z 276DEG 25KT 4126 8572 

$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
235 PM EDT Sun Jun 4 2017

.SYNOPSIS...
Issued at 235 PM EDT Sun Jun 4 2017

Scattered showers and storms will continue across northern Indiana
and northwest Ohio through the evening. A few of these storms may
produce damaging winds and heavy rain but any severe threat is
expected to remain isolated. A few afternoon showers and storms are
possible again tomorrow but no severe weather is anticipated. Highs
tomorrow will still be around 80 but cooler and drier conditions are
expected for the rest of the week.

&&

.SHORT TERM...(This Evening through Tonight)
Issued at 235 PM EDT Sun Jun 4 2017

As earlier feared, surface dewpoints struggling to climb out of the
low/mid 60s, far from most raw guidance. This is likely due to deep
mixing/high sun angle and limited agricultural evapotranspiration
this early in the season. SPC/RAP mesoanalysis does show around 2000
J/kg SBCAPE to our SW, driven mainly by temps soaring near 90F. This
has eroded weak cap in place and sporadic pulse convection is firing
along old differential heating boundary. Convection is still
struggling some though given lack of low level moisture. DCAPE is
however climbing to around 1000 J/kg with steep low level lapse
rates and RAP is insistent on better moisture pooling/instability
later this afternoon. Still think an isolated strong/severe storm
is possible during the late afternoon and early evening but
coverage and intensity appear limited. Damaging wind gusts by far
the only real threat but some brief heavy rain is also possible.
Convection will continue to fester across our southern CWA through
most of the evening/early overnight but expect any isolated
severe threat to wind down around sunset. Entirely dry conditions
not expected until early Monday morning.

&&

.LONG TERM...(Monday through Sunday)
Issued at 235 PM EDT Sun Jun 4 2017

Very little impactful weather to discuss in the long term period.
Passing wave will merge with James Bay upper low and form a
seasonably strong cutoff/closed low over the eastern Great Lakes
through at least midweek. Trend over the past few model cycles has
been a slightly more westward location of upper low, increasing the
influence on our area's weather. A couple of vorticity spokes will
rotate around the upper low and, combined with relatively cool temps
aloft, may support a the chance for a few showers and storms. The
first chance, driven mainly by residual low level moisture and
diurnal heating, will arrive tomorrow. Some weak low level
convergence along secondary cold front structure but overall forcing
is weak and precip mainly supported by steep-ish lapse rates. Not
steep enough to generate any substantial instability/strong updrafts
but a few showers possible and isolated thunder can't be entirely
ruled out. Best chances will be in the eastern CWA.

Second chance for showers arrives Tue afternoon with loss of low
level moisture being compensated for by better mid/upper level
curvature. A few showers possible, mainly east of I-69, but thunder
chances appear even lower and not worth adding a mention. No impact
expected. Some non-zero chance for isolated sprinkles in our far
E/SE Wed/Thur but upper low is pulling away by then with shortwave
ridging and dry conditions expected. Next decent chance of rain not
until Friday afternoon when next shortwave/cold front arrives.

Cooler temps probably the main story. Predominate northerly flow and
at least some cloud cover will keep highs on the cool side of climo.
850mb temps tank to around 5C in the core of the thermal trough late
Tue/Wed. Expect highs around 70F during this time, slowly rebounding
to upper 70s by the end of the week. Dewpoints on Tues and Wed will
also likely drop back into the 40s, leading to a refreshing feel.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 138 PM EDT Sun Jun 4 2017

Remnant outflow boundary from earlier morning convection across
the southern Great Lakes has provided focal point for scattered
shower/thunderstorm development early this afternoon
west/southwest of KFWA where sfc temperatures have warmed into the
mid/upper 80s. Expecting these scattered showers/storms to
overspread Fort Wayne terminal through 22Z. Given upstream trends
, moderate amount of peak diurnal instability, and broad low
level confluence did opt to include short duration tempo TSRA
mention at KFWA in the 19Z-21Z timeframe and will assess trends
whether an extension to this timeframe is needed over next hour or
two for the late afternoon and/or early evening hours. Threat of
rain/thunderstorms appears a bit more questionable at KSBN and
have continue to omit with this TAF issuance. Thunder chances
diminish at KFWA after 00Z tonight with dry weather through
remainder of this period. Winds to shift northwest late
tonight/early Monday morning behind a cool front with mainly VFR
conditions through the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 4, 4:00 AM EDT, 13 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
400 AM EDT Sun Jun 4 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-050800-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected, mainly this afternoon and this
evening. A few of the storms may be severe, especially across
northern Indiana and northwest Ohio, with damaging winds the main
threat. Heavy downpours may also accompany the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance of thunderstorms east of I69 Monday afternoon.
Severe storms are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and this evening.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-050800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
400 AM EDT Sun Jun 4 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today. The storms could contain
strong wind gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds and waves are expected to be hazardous for small craft on
Monday and Tuesday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-050800-
La Porte-Berrien-
400 AM EDT Sun Jun 4 2017 /300 AM CDT Sun Jun 4 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected today. Isolated
severe storms are possible with damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Dangerous swimming conditions due to high waves and rip currents are
expected on Lake Michigan beaches Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jun 4, 4:08 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT SUN JUN 4 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 ESE WINONA LAKE       41.21N 85.79W
06/04/2017                   KOSCIUSKO          IN   NWS EMPLOYEE

            TREE LIMB DOWN.

&&

CR
Special weather statement, Jun 4, 4:26 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
426 PM EDT SUN JUN 4 2017

INZ003-004-012-042115-
La Porte-St. Joseph-Starke-
426 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOSEPH...
NORTHEASTERN STARKE AND CENTRAL LA PORTE COUNTIES...

At 425 PM EDT/325 PM CDT/, a strong thunderstorm was located over
Kingsford Heights, or 8 miles south of La Porte, moving east at 25
mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Walkerton, North Liberty, Kingsford Heights, Koontz Lake, Kingsbury,
South Center, Salem Heights, Tracy, Union Mills and Grovertown.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4156 8643 4148 8643 4148 8647 4137 8647
      4143 8683 4154 8684
TIME...MOT...LOC 2025Z 271DEG 16KT 4149 8673

MARSILI
Special weather statement, Jun 4, 4:52 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Northern Indiana
452 PM EDT SUN JUN 4 2017

INZ009-OHZ004-042115-
De Kalb-Defiance-
452 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DE KALB AND
NORTHWESTERN DEFIANCE COUNTIES...

At 451 PM EDT, a strong thunderstorm was located over Auburn, moving
east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Auburn, Garrett, Hicksville, Butler, Waterloo, St. Joe, Concord,
Newville, Altona, Moore and Saint Joe.

This includes Interstate 69 in Indiana between mile markers 326 and
333.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4125 8467 4125 8474 4126 8480 4127 8480
      4127 8483 4133 8518 4143 8515 4143 8465
TIME...MOT...LOC 2051Z 275DEG 38KT 4138 8505

SLL
Special weather statement, Jun 4, 5:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Northern Indiana
502 PM EDT SUN JUN 4 2017

INZ017-024-025-042145-
Wabash-Whitley-Huntington-
502 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WABASH...SOUTHWESTERN
WHITLEY AND NORTHWESTERN HUNTINGTON COUNTIES...

At 502 PM EDT, a strong thunderstorm was located over North
Manchester, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Huntington, North Manchester, Andrews, Laud, Ijamsville, Bowerstown,
Liberty Mills, Goblesville, Bracken, Urbana, Tunker, Washington
Center, Laketon, Bippus and Luther.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4093 8595 4094 8594 4103 8588 4107 8542
      4081 8543
TIME...MOT...LOC 2102Z 274DEG 25KT 4098 8580

SLL
Special weather statement, Jun 4, 5:33 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
533 PM EDT SUN JUN 4 2017

INZ014-016-042215-
Kosciusko-Marshall-
533 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KOSCIUSKO AND
SOUTHEASTERN MARSHALL COUNTIES...

At 533 PM EDT, a strong thunderstorm was located over Bourbon, or 9
miles east of Plymouth, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Warsaw, Winona Lake, Bourbon, Argos, North Webster, Pierceton,
Tippecanoe, Etna Green, Leesburg, Big Barbee Lake, Monoquet, Hoffman
Lake, Atwood, Irish Lake, Old Tip Town, Little Chapman Lake, Oswego,
Inwood, James Lake and Palestine.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4136 8625 4136 8567 4110 8569 4124 8628
TIME...MOT...LOC 2133Z 276DEG 25KT 4129 8614

SLL
Special weather statement, Jun 4, 5:42 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Northern Indiana
542 PM EDT SUN JUN 4 2017

INZ018-025>027-042215-
Huntington-Adams-Allen-Wells-
542 PM EDT SUN JUN 4 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...CENTRAL
HUNTINGTON...NORTHEASTERN WELLS AND WESTERN ADAMS COUNTIES...

At 542 PM EDT, a strong thunderstorm was located over Huntington,
moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fort Wayne, Huntington, Bluffton, Ossian, Andrews, Markle, Aboite,
Middletown, Roanoke, Preble, Zanesville, Uniondale, Vera Cruz, Yoder,
Murray, Peterson, Tocsin, Majenica, Kingsland and Nine Mile.

This includes the following highways...
 Interstate 469 between mile markers 0 and 14.
 Interstate 69 in Indiana between mile markers 279 and 299.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4078 8564 4079 8564 4100 8551 4100 8499
      4064 8499
TIME...MOT...LOC 2142Z 276DEG 25KT 4090 8546

SLL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 1:50 PM EDTSpecial Weather StatementIWXWabash55 min
Jun 4, 2:17 PM EDTSpecial Weather StatementIWXWabash28 min
Jun 4, 2:23 PM EDTSpecial Weather StatementIWXMarshall37 min
Jun 4, 2:44 PM EDTSpecial Weather StatementIWXHuntington46 min
Jun 4, 2:48 PM EDTSpecial Weather StatementIWXKosciusko27 min
Jun 4, 2:58 PM EDTSpecial Weather StatementIWXAllen32 min
Jun 4, 3:12 PM EDTSpecial Weather StatementIWXAdams, Allen, Wells48 min
Jun 4, 3:18 PM EDTSpecial Weather StatementIWXKosciusko27 min
Jun 4, 3:33 PM EDTSpecial Weather StatementIWXWhitley57 min
Jun 4, 3:45 PM EDTSpecial Weather StatementIWXKosciusko30 min
Jun 4, 3:47 PM EDTSpecial Weather StatementIWXWabash28 min
Jun 4, 3:55 PM EDTSpecial Weather StatementIWXAllen50 min
Jun 4, 3:57 PM EDTBeach Hazards StatementIWX55 hr
Jun 4, 3:57 PM EDTSmall Craft AdvisoryIWX55 hr
Jun 4, 4:08 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble30 min
Jun 4, 4:26 PM EDTSpecial Weather StatementIWXLaPorte49 min
Jun 4, 4:52 PM EDTSpecial Weather StatementIWXDeKalb23 min
Jun 4, 5:02 PM EDTSpecial Weather StatementIWXHuntington43 min
Jun 4, 5:33 PM EDTSpecial Weather StatementIWXKosciusko42 min
Jun 4, 5:42 PM EDTSpecial Weather StatementIWXHuntington, Wells33 min
Jun 4, 6:30 PM EDTSpecial Weather StatementIWXWhitley45 min
Jun 4, 6:33 PM EDTSpecial Weather StatementIWXAdams42 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.